FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Modeling of nonlinear ferromagnetic cores

Mandache, Lucian, Topan, Dumitru et Al Haddad, Kamal. 2008. « Modeling of nonlinear ferromagnetic cores ». Revue Roumaine des Sciences Techniques - Serie Électrotechnique et Énergétique, vol. 53, nº 4. 403 - 412.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Non-peer reviewed article published in a journal or magazine
Professor:
Professor
Al Haddad, Kamal
Affiliation: Génie électrique
Date Deposited: 13 Jun 2012 18:13
Last Modified: 16 Jul 2015 16:02
URI: http://espace2.etsmtl.ca/id/eprint/1455

Actions (login required)

View Item View Item